# SDR SWAA2020080599239

- Difficulty date: July 9, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 75,121 hours, 44,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE LOWER SKIN BS 1088 RBL 5 TO LBL5 JUST FORWARD WL 210 OF APU DOOR.  REMOVED CORROSION IN TWO AREA'S 4'X7' AND 0.50'X7 MAX BLEND OF .005' IN BOTH AREA'S ORIGINAL THICKNESS 0.080'. AS PER EA 20-153-01244 REV IR AND ATS ER. 20-02917 REV IR THE DAMAGE IS ALLOWABLE FOR CONTINUED SERVICE WITHOUT REPETITIVE INSPECTIONS AND NO TERMINATING ACTION REQUIREMENTS.
